Please use this identifier to cite or link to this item: http://er.nau.edu.ua:8080/handle/NAU/25814
Title: Об одной гипотезе Дж. Форсайта
Authors: Жук, П.Ф.
Бондаренко, Л.М.
Keywords: гипотеза Форсайта
Issue Date: 1983
Publisher: Математический сборник
Citation: Жук П.Ф. Об одной гипотезе Дж. Форсайта / П.Ф. Жук, Л.Н. Бондаренко // Математический сборник. - 1983. - Т. 121, №4. - С. 435-453.
URI: http://er.nau.edu.ua:8080/handle/NAU/25814
Appears in Collections:научные работы сотрудников кафедры

Files in This Item:
File Description SizeFormat 
Zhuk1.pdf988.32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.